# SDR YENA2022072200689

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 71,231 hours, 26,164 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: ENGINE #1 INLET BARREL LIP SKIN 6 O'CLOCK POSITION; REF AEROMAN NR 2022-317490 W/O"2022 68/1: REPAIRED LIP SKIN #1 ENGINE 6 O'CLOCK POSITION IAW GOODRICH AEROSTRUCTURES SRM 54-10-00 REPAIR 19 AND SPM TASK 70-39-03-390-501. NO FURTHER ACTION REQUIRED.'
